RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1982, Volume 50, Number 2, Pages 313–320 (Mi tmf2279)  

This article is cited in 3 scientific papers (total in 3 papers)

Approximate renormalization group transformation in the theory of phase transitions. I. Differential equation of the renormalization group

I. A. Vakarchuk, Yu. K. Rudavskii, I. R. Yukhnovskii


Abstract: An approximate differential equation of the renormalization group for a $d$-dimensional system with degenerate $n$-component order parameter is found by the methods of functional integration without the use of perturbation theory.

Full text: PDF file (914 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1982, 50:2, 204–209

Bibliographic databases:

Received: 22.08.1980

Citation: I. A. Vakarchuk, Yu. K. Rudavskii, I. R. Yukhnovskii, “Approximate renormalization group transformation in the theory of phase transitions. I. Differential equation of the renormalization group”, TMF, 50:2 (1982), 313–320; Theoret. and Math. Phys., 50:2 (1982), 204–209

Citation in format AMSBIB
\Bibitem{VakRudYuk82}
\by I.~A.~Vakarchuk, Yu.~K.~Rudavskii, I.~R.~Yukhnovskii
\paper Approximate renormalization group transformation in the~theory of phase transitions. I.~Differential equation of the~renormalization group
\jour TMF
\yr 1982
\vol 50
\issue 2
\pages 313--320
\mathnet{http://mi.mathnet.ru/tmf2279}
\transl
\jour Theoret. and Math. Phys.
\yr 1982
\vol 50
\issue 2
\pages 204--209
\crossref{https://doi.org/10.1007/BF01015303}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PH72200013}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2279
  • http://mi.mathnet.ru/eng/tmf/v50/i2/p313

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. I. A. Vakarchuk, Yu. K. Rudavskii, “Approximate renormalization group transformation in the theory of phase transitions II. Equation for fixed points and linear operator of the renormalization group”, Theoret. and Math. Phys., 51:1 (1982), 382–387  mathnet  crossref  isi
    2. M. P. Kozlovskii, “Nonasymptotic form of the recursion relations of the three-dimensional Ising model”, Theoret. and Math. Phys., 78:3 (1989), 300–308  mathnet  crossref  mathscinet  isi
    3. I. V. Pylyuk, “Critical behavior of the three-dimensional Ising sistem: Dependence of themodynamic characteristics on microscopic parameters”, Theoret. and Math. Phys., 117:3 (1998), 1459–1482  mathnet  crossref  crossref  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:196
    Full text:77
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019